Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.170
pages 134-141

Matrices in Combinatorial Optimization Problems

N. K. Timofeeeva
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

The study and use of property of combinatorial matrices allow one to determine analytically variants of solution in combinatorial optimization problems for which the objective function has equal values. Thus, the domain of seeking the optimal objective function is diminished.


Articles with similar content:

Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Optimal Control Processes Modeling under Uncertainty in Economic Systems with Hierarchy
Journal of Automation and Information Sciences, Vol.39, 2007, issue 2
Inna I. Sugonyak, Alexander G. Nakonechnyi
Calculation of Inverse Gilbert Matrix Using Bit-Logarithmic Data Representation
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Vladimir P. Gamayun, Lyudmila A. Shalash
The Discrete Frequency Responses of Continuous Linear Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Victor S. Suzdal, Alexander V. Sobolev , Nikolay A. Balonin
Reoptimization of Ordered Generalized Constraint Satisfaction Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Victor A. Mikhailyuk